# SDR WRLA2006003

- Difficulty date: February 7, 2006
- Submitted: February 10, 2006
- Operation: Air carrier
- Aircraft: N304
- Make and model: Doug DC-10-30F
- Aircraft serial: 47928
- Engine: Ge CF650C2
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING INSPECTION OF THE FLAP SUPPORT ATTACH FITTINGS DURING A5 CHECK, FOUND CORROSION ON THE LEFT WING OUTBOARD FLAP SUPPORT FITTING HOLE.  REWORKED AND REPAIRED HOLE PER ERA 06-57-09 AND MM57-44-07, INSPECTED REPAIRS ALL NORMAL.
